Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nemt

Waking up with facial swelling, Niacinamide side effect?

Recommended Posts

I've been taking Niacinamide (Rx Nicotinamide for about 20 days, OTC Niacinamide from GNC the past few days). The past two weeks every couple of days I've been waking up with sever swelling in one or both eyes and one or both lips. Could it be related to this medicine? I am also on Sulfameth/TMP and take GNS Mega Mens Sport multivitamins.

I figure it has to be an allergic reaction to something, it goes away in a few hours after waking up and taking Benadryl.

It only ever occurs when I wake up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×